# SDR FDEA201008052819

- Difficulty date: August 5, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-222
- Aircraft serial: 333
- Aircraft time: 45,038 hours, 22,746 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005313AL
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE TAIL COMPARTMENT ACCESS DOOR 313 AL CATWALK IS DELAMINATED. FABRICATED NEW FLOOR PANEL 313 AL IAW DWG SRZ 25-005, REV "H".
